# SDR QXEA200700293

- Difficulty date: February 27, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 75 hours, 51 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RNO FLIGHT NR 2495: DURING TAKEOFF ROLL, FUSELAGE DOOR WARNING ILLUMINATED AT APPROX 85 KNOTS.  AFTER RETURN TO GATE, AFT CARGO DOOR HANDLE WAS POPPED OUT.  MAINTENANCE, ON INITIAL INSPECTION FOUND CARGO DOOR HANDLE NOT STOWED.  PERFORMED GVI OF DOOR HANDLE LATCH/LOCK ASSY WITH NO DEFECTS NOTED.  C/W TASK FIM 51-70-00-810-801 PARA 1-3A AND PARA 5.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
